# SDR UPS05844803

- Difficulty date: June 20, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198501
- Part serial: TAG00224975
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, LONGERON 24L CRACKED ON O/B FLANGE.  REMOVED AND REPLACED LONGERON 24L IAW SRM 51-3-2, 51-1-8, AND 51-1-20D.
